MathSciNet Relay Station
MathSciNet bibliographic data
MR2887238 93B30 (41A05 65H05 65J22 90C90)
Li, Junhong; Ding, Ruifeng; Yang, Yi Iterative parameter identification methods for nonlinear functions. Appl. Math. Model. 36 (2012), no. 6, 2739–2750.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement